MAUDE Adverse Event Report: COLOPLAST A/S GENESIS MALLEABLE PENILE PROSTHESIS; PENILE PROSTHESIS, ROD/CYLINDER

COLOPLAST A/S GENESIS MALLEABLE PENILE PROSTHESIS; PENILE PROSTHESIS, ROD/CYLINDER
Catalog Number 91-9513SC / 519270
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 01/01/2024
Type of Reportable Event Serious Injury
Event or Problem Description
According to the available information, the device was explanted and replaced due to infection.The explant details are unknown.
 
Additional Manufacturer Narrative
B3, d6b: estimated date.The details of the explant are not known.The lot number was reviewed for complaint trend, nonconforming report and capa.Devices met specification prior to release.No trends were noted for complaints and there were no nonconforming reports or capas that were confirmed to be associated.

Brand Name
GENESIS MALLEABLE PENILE PROSTHESIS
Common Device Name
PENILE PROSTHESIS, ROD/CYLINDER
Manufacturer (Section D)
COLOPLAST A/S
1 holtedam humlebaek, dk 3050
humlebaek 3050
DA  3050
Manufacturer Contact
usbes brian schmidt
1601 west river road n
minneapolis, MN 55411
MDR Report Key20189945
Report Number2125050-2024-01412
Device Sequence Number8143304
Product Code FAE
UDI-Device Identifier05708932324809
UDI-Public05708932324809
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K040959
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number91-9513SC / 519270
Device Lot Number9234174_5192701400
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/11/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/06/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age50 YR
Patient SexUnknown